hi everyone, i really need your help today. i'm so confused. i was taking parnate and felt excellent, then my doc added a low dose of lithium 5 days ago. i've been feeling like total crap it seems since starting it. i don't know if its the medicine, or if its some kind of cycling thats happening here. i just feel dead inside and the stuff that had gone away with the parnate, like worrying about everything and sadness, has come back. i don't know what the hell is going on, i can't even make simple decisions. is this going to go away with time? will i get back to feeling good again? please someone tell me if this is normal. is it me or the meds? i am so confused.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...